Previous |  Up |  Next

Article

Keywords:
non-negative self-adjoint operator; Stein's square function; Bochner-Riesz means; Davies-Gaffney estimate; molecule Hardy space
Summary:
Let $(X, d, \mu )$ be a metric measure space endowed with a distance $d$ and a nonnegative Borel doubling measure $\mu $. Let $L$ be a non-negative self-adjoint operator of order $m$ on $L^2(X)$. Assume that the semigroup ${\rm e}^{-tL}$ generated by $L$ satisfies the Davies-Gaffney estimate of order $m$ and $L$ satisfies the Plancherel type estimate. Let $H^p_L(X)$ be the Hardy space associated with $L.$ We show the boundedness of Stein's square function ${\mathcal G}_{\delta }(L)$ arising from Bochner-Riesz means associated to $L$ from Hardy spaces $H^p_L(X)$ to $L^{p}(X)$, and also study the boundedness of Bochner-Riesz means on Hardy spaces $H^p_L(X)$ for $0<p\leq 1$.
References:
[1] Auscher, P., McIntosh, A., Russ, E.: Hardy spaces of differential forms on Riemannian manifolds. J. Geom. Anal. 18 (2008), 192-248. DOI 10.1007/s12220-007-9003-x | MR 2365673 | Zbl 1217.42043
[2] Blunck, S., Kunstmann, P. C.: Generalized Gaussian estimates and the Legendre transform. J. Oper. Theory 53 (2005), 351-365. MR 2153153 | Zbl 1117.47020
[3] Bui, T. A., Duong, X. T.: Boundedness of singular integrals and their commutators with BMO functions on Hardy spaces. Adv. Differ. Equ. 18 (2013), 459-494. MR 3086462 | Zbl 1275.42019
[4] Chen, P.: Sharp spectral multipliers for Hardy spaces associated to non-negative self-adjoint operators satisfying Davies-Gaffney estimates. Colloq. Math. 133 (2013), 51-65. DOI 10.4064/cm133-1-4 | MR 3139415 | Zbl 1291.42012
[5] Chen, P., Duong, X. T., Yan, L.: $L^p$-bounds for Stein's square functions associated to operators and applications to spectral multipliers. J. Math. Soc. Japan. 65 (2013), 389-409. DOI 10.2969/jmsj/06520389 | MR 3055591 | Zbl 1277.42011
[6] Christ, M.: $L^p$ bounds for spectral multipliers on nilpotent groups. Trans. Am. Math. Soc. 328 (1991), 73-81. MR 1104196
[7] Coifman, R. R., Weiss, G.: Non-Commutative Harmonic Analysis on Certain Homogeneous Spaces. Study of Certain Singular Integrals. Lecture Notes in Mathematics 242 Springer, Berlin (1971), French. MR 0499948 | Zbl 0224.43006
[8] Davies, E. B.: Limits on $L^{p}$ regularity of self-adjoint elliptic operators. J. Differ. Equations 135 (1997), 83-102. DOI 10.1006/jdeq.1996.3219 | MR 1434916
[9] Duong, X. T., Li, J.: Hardy spaces associated to operators satisfying Davies-Gaffney estimates and bounded holomorphic functional calculus. J. Funct. Anal. 264 (2013), 1409-1437. DOI 10.1016/j.jfa.2013.01.006 | MR 3017269 | Zbl 1271.42033
[10] Duong, X. T., Ouhabaz, E. M., Sikora, A.: Plancherel-type estimates and sharp spectral multipliers. J. Funct. Anal. 196 (2002), 443-485. DOI 10.1016/S0022-1236(02)00009-5 | MR 1943098
[11] Duong, X. T., Yan, L.: Spectral multipliers for Hardy spaces associated to non-negative self-adjoint operators satisfying Davies-Gaffney estimates. J. Math. Soc. Japan. 63 (2011), 295-319. DOI 10.2969/jmsj/06310295 | MR 2752441 | Zbl 1221.42024
[12] Hofmann, S., Lu, G., Mitrea, D., Mitrea, M., Yan, L.: Hardy spaces associated to non-negative self-adjoint operators satisfying Davies-Gaffney estimates. Mem. Am. Math. Soc. 214 (2011), no. 1007, 78 pages. MR 2868142 | Zbl 1232.42018
[13] Hofmann, S., Mayboroda, S.: Hardy and BMO spaces associated to divergence form elliptic operators. Math. Ann. 344 (2009), 37-116. DOI 10.1007/s00208-008-0295-3 | MR 2481054 | Zbl 1162.42012
[14] Igari, S.: A note on the Littlewood-Paley function $g^{\ast}(f)$. Tohoku Math. J., II. Ser. 18 (1966), 232-235. DOI 10.2748/tmj/1178243450 | MR 0199643
[15] Igari, S., Kuratsubo, S.: A sufficient condition for $L^p$-multipliers. Pac. J. Math. 38 (1971), 85-88. DOI 10.2140/pjm.1971.38.85 | MR 0306793
[16] Kaneko, M., Sunouchi, G. I.: On the Littlewood-Paley and Marcinkiewicz functions in higher dimensions. Tohoku. Math. J., II. Ser. 37 (1985), 343-365. DOI 10.2748/tmj/1178228647 | MR 0799527 | Zbl 0579.42011
[17] Kunstmann, P. C., Uhl, M.: Spectral multiplier theorems of Hörmander type on Hardy and Lebesgue spaces. Available at http://arXiv:1209.0358v1 (2012). MR 3322756
[18] Ouhabaz, E. M.: Analysis of Heat Equations on Domains. London Mathematical Society Monographs Series 31 Princeton University Press, Princeton (2005). MR 2124040 | Zbl 1082.35003
[19] Reed, M., Simon, B.: Methods of Modern Mathematical Physics. I: Functional Analysis. Academic Press New York (1980). MR 0751959 | Zbl 0459.46001
[20] Schreieck, G., Voigt, J.: Stability of the $L_{p}$-spectrum of Schrödinger operators with form-small negative part of the potential. Functional Analysis K. D. Bierstedt et al. Proceedings of the Essen Conference, 1991. Lect. Notes Pure Appl. Math. 150 (1994), 95-105 Dekker, New York. MR 1241673
[21] Stein, E. M.: Localization and summability of multiple Fourier series. Acta Math. 100 (1958), 93-147. DOI 10.1007/BF02559603 | MR 0105592 | Zbl 0085.28401
[22] Yosida, K.: Functional Analysis. Grundlehren der Mathematischen Wissenschaften 123 Springer, Berlin (1978). MR 0500055 | Zbl 0365.46001
Partner of
EuDML logo